# SDR SWAA2021041263580

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 31,941 hours, 19,490 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FWD TRUNNION SUPPORT FITTING UPPER I/B LUG; OUTER FACE HAS EVIDENCE OF CORROSION / REPAIRED PER EA NO: 1-A57-3246 REV 12
